Alert archive / California / High Wind Watches in 2007
High Wind Watch 3, NWS San Diego, CA
NWS San Diego, CA issued this high wind watch at Jan 13, 2007, 1:28 PM PST for 4 counties in California. It took effect at Jan 15, 2007, 3:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 13, 2007, 1:28 PM PST (21:28 UTC)
- In effect from
- Jan 15, 2007, 3:00 AM PST
- Expired
- Jan 14, 2007, 1:30 PM PST
- In force
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1966 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 132128 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 128 PM PST SAT JAN 13 2007 ...A HARD FREEZE IS LIKELY ACROSS SOUTHERN CALIFORNIA THIS WEEKEND... .A VERY COLD AIR MASS WILL CONTINUE OVER SOUTHERN CALIFORNIA THROUGH SUNDAY NIGHT WITH NEAR RECORD LOW TEMPERATURES EXPECTED. A WIDESPREAD HARD FREEZE COULD DAMAGE CROPS AND VEGETATION IF PROTECTIVE MEASURES ARE NOT TAKEN. AREAS MOST SUSCEPTIBLE TO A HARD FREEZE ARE THE INLAND VALLEYS AND THE LOWER ELEVATIONS OF THE COACHELLA VALLEY AND THE SAN DIEGO DESERTS. CAZ048-140530- /O.NEW.KSGX.FZ.W.0002.070114T0400Z-070114T1700Z/ /O.NEW.KSGX.HW.A.0003.070115T1100Z-070116T0200Z/ /O.EXT.KSGX.FZ.A.0001.070115T0400Z-070115T1600Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 128 PM PST SAT JAN 13 2007 ...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST SUNDAY... ...FREEZE WATCH NOW IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... ...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST SUNDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON. THE FREEZE WATCH IS NOW IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING. MINIMUM TEMPERATURES TONIGHT ARE EXPECTED TO FALL TO THE LOW TO MID 20S WITH A FEW UPPER TEENS POSSIBLE AT THE COLDER LOCATIONS. TEMPERATURES COULD FALL BELOW 32 DEGREES AT THE COLDER LOCATIONS SHORTLY AFTER SUNSET WITH THE LOWEST TEMPERATURE OCCURING AROUND SUNRISE ON SUNDAY WITH DURATIONS OF 12 TO 13 HOURS POSSIBLE. SIMILAR CONDITIONS ARE EXPECTED SUNDAY NIGHT INTO MONDAY MORNING. LONG DURATIONS OF WELL BELOW FREEZING TEMPERATURES ARE POSSIBLE EACH NIGHT...AND A FREEZE WATCH CONTINUES IN EFFECT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ050-061-062-140530- /O.NEW.KSGX.FZ.W.0002.070114T0400Z-070114T1700Z/ /O.EXT.KSGX.FZ.A.0001.070115T0400Z-070115T1600Z/ SAN DIEGO COUNTY VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 128 PM PST SAT JAN 13 2007 ...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST SUNDAY... ...FREEZE WATCH NOW IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST SUNDAY. THE FREEZE WATCH IS NOW IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING. MINIMUM TEMPERATURES TONIGHT ARE EXPECTED TO FALL TO THE LOW TO MID 20S WITH A FEW UPPER TEENS POSSIBLE AT THE COLDER LOCATIONS. TEMPERATURES AT THE COLDER LOCATIONS COULD FALL BELOW 32 DEGREES SOON AFTER SUNSET WITH THE LOWEST TEMPERATURES OCCURRING AROUND SUNRISE. DURATIONS OF TEMPERATURES OF 32 DEGREES OR LOWER COULD BE AS MUCH AS 12 TO 13 HOURS. SIMILAR CONDITIONS ARE EXPECTED SUNDAY NIGHT INTO MONDAY MORNING. LONG DURATIONS OF WELL BELOW FREEZING TEMPERATURES ARE POSSIBLE EACH NIGHT...AND A FREEZE WATCH CONTINUES IN EFFECT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ042-043-140530- /O.NEW.KSGX.FZ.W.0002.070114T0400Z-070114T1700Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 128 PM PST SAT JAN 13 2007 ...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST SUNDAY. MINIMUM TEMPERATURES TONIGHT ARE EXPECTED TO FALL TO THE LOW TO MID 20S IN THE LOW VALLEY AREAS OF NORTHERN SAN DIEGO COUNTY AND IN THE INLAND VALLEY AND CANYON AREAS OF ORANGE COUNTY NEAR THE SANTA ANA MOUNTAINS. THE COLDEST LOCATIONS COULD HAVE TEMPERATURES AS LOW AS THE UPPER TEENS. TEMPERATURES AT THE COLDER LOCATIONS SHOULD FALL BELOW 32 DEGREES WITHIN AN HOUR OR TWO AFTER SUNSET WITH THE LOWEST TEMPERATURE OCCURRING AROUND SUNRISE. DURATIONS OF TEMPERATURES AT OR BELOW 32 DEGREES COULD BE AS MUCH AS 12 HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ055-057-140530- /O.NEW.KSGX.HW.A.0003.070115T1100Z-070116T0200Z/ SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 128 PM PST SAT JAN 13 2007 ...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON. STRONG GUSTY NORTHEAST WINDS ARE EXPECTED LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON OVER THE SAN BERNARDINO AND SANTA ANA MOUNTAINS. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ HORTON
3 follow-up statements
000 WWUS76 KSGX 140528 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 928 PM PST SAT JAN 13 2007 ...A HARD FREEZE IS LIKELY ACROSS SOUTHERN CALIFORNIA TONIGHT... .A VERY COLD AIR MASS WILL CONTINUE OVER SOUTHERN CALIFORNIA THROUGH SUNDAY NIGHT WITH RECORD LOW TEMPERATURES EXPECTED. A WIDESPREAD HARD FREEZE COULD DAMAGE CROPS AND VEGETATION IF PROTECTIVE MEASURES ARE NOT TAKEN. AREAS MOST SUSCEPTIBLE TO A HARD FREEZE ARE THE INLAND VALLEYS AND THE LOWER ELEVATIONS OF THE COACHELLA VALLEY AND THE SAN DIEGO DESERTS. CAZ048-141700- /O.CON.KSGX.FZ.W.0002.000000T0000Z-070114T1700Z/ /O.CON.KSGX.FZ.A.0001.070115T0400Z-070115T1600Z/ /O.CON.KSGX.HW.A.0003.070115T1100Z-070116T0200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 928 PM PST SAT JAN 13 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... MINIMUM TEMPERATURES TONIGHT ARE EXPECTED TO FALL INTO THE 20S WITH A FEW UPPER TEENS POSSIBLE AT THE COLDER LOCATIONS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. SIMILAR CONDITIONS ARE EXPECTED SUNDAY NIGHT INTO MONDAY MORNING WHEN BELOW FREEZING TEMPERATURES ARE POSSIBLE...AND A FREEZE WATCH CONTINUES IN EFFECT. HOWEVER...INCREASING OFFSHORE WINDS LATE SUNDAY NIGHT WILL MODERATE LOW TEMPERATURES IN AND BELOW THE PASSES AND CANYONS OF THE INLAND EMPIRE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ050-061-062-141700- /O.CON.KSGX.FZ.W.0002.000000T0000Z-070114T1700Z/ /O.CON.KSGX.FZ.A.0001.070115T0400Z-070115T1600Z/ SAN DIEGO COUNTY VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 928 PM PST SAT JAN 13 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... MINIMUM TEMPERATURES TONIGHT WILL FALL INTO THE 20S WITH A FEW UPPER TEENS POSSIBLE AT THE COLDER LOCATIONS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. SIMILAR CONDITIONS ARE EXPECTED SUNDAY NIGHT INTO MONDAY MORNING...AND A FREEZE WATCH IS IN EFFECT THEN. $$ CAZ042-043-141700- /O.CON.KSGX.FZ.W.0002.000000T0000Z-070114T1700Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 928 PM PST SAT JAN 13 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... MINIMUM TEMPERATURES TONIGHT ARE EXPECTED TO FALL INTO THE 20S IN THE LOW VALLEY AREAS OF NORTHERN SAN DIEGO COUNTY AND IN THE INLAND VALLEY AND CANYON AREAS OF ORANGE COUNTY NEAR THE SANTA ANA MOUNTAINS. COLDEST LOCATIONS COULD HAVE TEMPERATURES AS LOW AS THE UPPER TEENS. TEMPERATURES AT OR BELOW FREEZING MAY REACH ALL THE WAY TO THE COAST. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ055-057-141800- /O.CON.KSGX.HW.A.0003.070115T1100Z-070116T0200Z/ SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 928 PM PST SAT JAN 13 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON. STRONG GUSTY NORTHEAST WINDS ARE EXPECTED LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON OVER THE SAN BERNARDINO AND SANTA ANA MOUNTAINS. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MOEDE
000 WWUS76 KSGX 141725 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 925 AM PST SUN JAN 14 2007 ...A HARD FREEZE IS LIKELY ACROSS SOUTHERN CALIFORNIA TONIGHT... .A VERY COLD AIR MASS WILL CONTINUE OVER SOUTHERN CALIFORNIA THROUGH TONIGHT NIGHT WITH RECORD LOW TEMPERATURES EXPECTED IN THE COLDER WIND SHELTERED AREAS. A WIDESPREAD HARD FREEZE COULD DAMAGE CROPS AND VEGETATION IF PROTECTIVE MEASURES ARE NOT TAKEN. AREAS MOST SUSCEPTIBLE TO A HARD FREEZE ARE THE INLAND VALLEYS AND THE LOWER ELEVATIONS OF THE COACHELLA VALLEY AND THE SAN DIEGO DESERTS. CAZ048-142200- /O.EXP.KSGX.FZ.W.0002.000000T0000Z-070114T1700Z/ /O.EXT.KSGX.HW.A.0003.070115T1100Z-070116T2300Z/ /O.CON.KSGX.FZ.A.0001.070115T0400Z-070115T1600Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 925 AM PST SUN JAN 14 2007 ...FREEZE WARNING HAS EXPIRED... ...FREEZE WATCH REMAINS IN EFFECT FROM 8 PM PST THIS EVENING THROUGH MONDAY MORNING... ...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... THE FREEZE WARNING IS NO LONGER IN EFFECT. THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. A FREEZE WATCH REMAINS IN EFFECT FROM 8 PM PST THIS EVENING THROUGH MONDAY MORNING. SIMILAR CONDITIONS ARE EXPECTED TONIGHT INTO MONDAY WHEN BELOW FREEZING TEMPERATURES ARE POSSIBLE...AND A FREEZE WATCH CONTINUES IN EFFECT. HOWEVER...INCREASING OFFSHORE WINDS LATE TONIGHT WILL MODERATE LOW TEMPERATURES IN AND BELOW THE PASSES AND CANYONS OF THE INLAND EMPIRE. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ050-061-062-142200- /O.EXP.KSGX.FZ.W.0002.000000T0000Z-070114T1700Z/ /O.CON.KSGX.FZ.A.0001.070115T0400Z-070115T1600Z/ SAN DIEGO COUNTY VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 925 AM PST SUN JAN 14 2007 ...FREEZE WARNING HAS EXPIRED... ...FREEZE WATCH REMAINS IN EFFECT FROM 8 PM PST THIS EVENING THROUGH MONDAY MORNING... THE FREEZE WARNING IS NO LONGER IN EFFECT. A FREEZE WATCH REMAINS IN EFFECT FROM 8 PM PST THIS EVENING THROUGH MONDAY MORNING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ042-043-141830- /O.EXP.KSGX.FZ.W.0002.000000T0000Z-070114T1700Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 925 AM PST SUN JAN 14 2007 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. A FROST ADVISORY MAYBE NEEDED FOR TONIGHT INTO MONDAY MORNING FOR THESE AREAS. $$ CAZ055-057-142200- /O.EXT.KSGX.HW.A.0003.070115T1100Z-070116T2300Z/ SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 925 AM PST SUN JAN 14 2007 ...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. STRONG GUSTY NORTHEAST WINDS ARE EXPECTED LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON OVER THE SAN BERNARDINO AND SANTA ANA MOUNTAINS. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ THE FOLLOWING ARE SOME OBSERVED MINIMUM TEMPERATURES FOR THIS MORNING... FULLERTON AIRPORT......28 DEGREES JOHN WAYNE AIRPORT.....33 DEGREES HUNTINGTON BEACH.......30 DEGREES ONTARIO AIRPORT........25 DEGREES CHINO AIRPORT..........20 DEGREES RIVERSIDE AIRPORT......24 DEGREES MARCH FIELD............19 DEGREES 7 AM TEMPERATURE AT FRENCH VALLEY AIRPORT...21 DEGREES 7 AM TEMPERATURE AT HEMET RYAN AIRPORT......19 DEGREES PALM SPRINGS AIRPORT...24 DEGREES THERMAL AIRPORT........18 DEGREES CAMP PENDLETON MCAS....20 DEGREES OCEANSIDE AIRPORT......27 DEGREES MCAS MIRAMAR...........28 DEGREES MONTGOMERY FIELD.......28 DEGREES BROWN FIELD............27 DEGREES NWS RANCHO BERNARDO....28 DEGREES ESCONDIDO..............25 DEGREES WILD ANIMAL PARK.......22 DEGREES RAMONA AIRPORT.........20 DEGREES OCOTILLO WELLS.........29 DEGREES 7 AM TEMPERATURE AT BORREGO VALLEY AIRPORT...10 DEGREES HORTON
000 WWUS76 KSGX 142130 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 130 PM PST SUN JAN 14 2007 ...A HARD FREEZE IS LIKELY ACROSS SOUTHERN CALIFORNIA TONIGHT... .A VERY COLD AIR MASS WILL CONTINUE OVER SOUTHERN CALIFORNIA THROUGH TONIGHT NIGHT WITH RECORD LOW TEMPERATURES EXPECTED IN THE COLDER WIND SHELTERED AREAS. A WIDESPREAD HARD FREEZE COULD DAMAGE CROPS AND VEGETATION IF PROTECTIVE MEASURES ARE NOT TAKEN. AREAS MOST SUSCEPTIBLE TO A HARD FREEZE ARE THE INLAND VALLEYS AND THE LOWER ELEVATIONS OF THE COACHELLA VALLEY AND THE SAN DIEGO DESERTS. CAZ048-150530- /O.UPG.KSGX.FZ.A.0001.070115T0400Z-070115T1600Z/ /O.NEW.KSGX.FZ.W.0003.070115T0400Z-070115T1700Z/ /O.UPG.KSGX.HW.A.0003.070115T1100Z-070116T2300Z/ /O.NEW.KSGX.HW.W.0003.070115T1100Z-070116T2300Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 130 PM PST SUN JAN 14 2007 ...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST MONDAY... ...HIGH WIND WARNING IN EFFECT FROM 3 AM MONDAY TO 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST MONDAY. A HIGH WIND WARNING HAS ALSO BEEN ISSUED. THIS HIGH WIND WARNING IS IN EFFECT FROM 3 AM MONDAY TO 3 PM PST TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. MINIMUM TEMPERATURES TONIGHT ARE EXPECTED TO BE IN THE LOW TO MID 20S AT THE COLDER WIND SHELTERED AREAS. TEMPERATURES AT THE COLDER LOCATIONS SHOULD FALL BELOW 32 DEGREES BY 8 PM WITH THE LOWEST TEMPERATURE OCCURRING AROUND SUNRISE. DURATIONS OF TEMPERATURES BELOW 32 DEGREES CAN BE AS LONG AS 12 HOURS. ALSO WINDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH ARE EXPECTED TO DEVELOP OVER PORTIONS OF THE INLAND EMPIRE ESPECIALLY BELOW THE CAJON PASS AROUND SUNRISE AND CONTINUE INTO TUESDAY BEFORE DIMINISHING TUESDAY AFTERNOON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ050-061-062-150530- /O.UPG.KSGX.FZ.A.0001.070115T0400Z-070115T1600Z/ /O.NEW.KSGX.FZ.W.0003.070115T0400Z-070115T1700Z/ SAN DIEGO COUNTY VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 130 PM PST SUN JAN 14 2007 ...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. MINIMUM TEMPERATURES TONIGHT ARE EXPECTED TO BE IN THE LOW TO MID 20S. TEMPERATURES SHOULD FALL BELOW 32 DEGREES BY 8 PM THIS EVENING WITH THE LOWEST TEMPERATURE OCCURRING AROUND SUNRISE. DURATIONS OF TEMPERATURES BELOW 32 DEGREES CAN BE A MUCH AS 12 HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ057-150530- /O.UPG.KSGX.HW.A.0003.070115T1100Z-070116T2300Z/ /O.NEW.KSGX.HW.W.0003.070115T1100Z-070116T2300Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 130 PM PST SUN JAN 14 2007 ...HIGH WIND WARNING IN EFFECT FROM 3 AM MONDAY TO 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 3 PM PST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTH TO NORTHEAST WINDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH ARE EXPECTED TO DEVELOP BY SUNRISE ON MONDAY. THESE GUSTY WINDS WILL CONTINUE THROUGH TUESDAY BEFORE DIMINISHING TUESDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ042-150530- /O.NEW.KSGX.FR.Y.0002.070115T0400Z-070115T1700Z/ /O.NEW.KSGX.WI.Y.0004.070115T1100Z-070116T2300Z/ ORANGE COUNTY COASTAL AREAS- 130 PM PST SUN JAN 14 2007 ...FROST ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST MONDAY... ...WIND ADVISORY IN EFFECT FROM 3 AM MONDAY TO 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST MONDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 3 AM MONDAY TO 3 PM PST TUESDAY. MINIMUM TEMPERATURES TONIGHT IN THE COLDER INLAND VALLEY AND CANYON AREAS ARE EXPECTED TO BE IN THE UPPER 20S TO LOW 30S WITH A FEW LOCATIONS INTO THE MID 20S. NORTHEAST WINDS 15 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP THROUGH AND BELOW CANYONS AND PASSES BY SUNRISE ON MONDAY. THESE WINDS WILL CONTINUE THROUGH TUESDAY BEFORE DIMINISHING TUESDAY AFTERNOON. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ055-150530- /O.UPG.KSGX.HW.A.0003.070115T1100Z-070116T2300Z/ /O.NEW.KSGX.WI.Y.0004.070115T1100Z-070116T2300Z/ SAN BERNARDINO COUNTY MOUNTAINS- 130 PM PST SUN JAN 14 2007 ...WIND ADVISORY IN EFFECT FROM 3 AM MONDAY TO 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 3 PM PST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTH TO NORTHEAST WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH ARE EXPECTED TO DEVELOP BY SUNRISE ON MONDAY. THE GUSTY WINDS WILL CONTINUE THROUGH TUESDAY BEFORE DIMINISHING TUESDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ043-150530- /O.NEW.KSGX.FR.Y.0002.070115T0400Z-070115T1700Z/ SAN DIEGO COUNTY COASTAL AREAS- 130 PM PST SUN JAN 14 2007 ...FROST ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST MONDAY. MINIMUM TEMPERATURES TONIGHT IN THE LOWER COASTAL VALLEY AREAS MAINLY FROM DEL MAR NORTHWARD ARE EXPECTED TO BE IN THE UPPER 20S TO LOW 30S WITH A FEW LOCATIONS REACHING THE MID 20S. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CAZ056-058-150530- /O.NEW.KSGX.WI.Y.0004.070115T1100Z-070116T2300Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 130 PM PST SUN JAN 14 2007 ...WIND ADVISORY IN EFFECT FROM 3 AM MONDAY TO 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 3 PM PST TUESDAY. GUSTY NORTH TO NORTHEAST WINDS OF 20 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP BY SUNRISE ON MONDAY. THE GUSTY WINDS WILL CONTINUE THROUGH TUESDAY BEFORE DIMINISHING TUESDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HORTON
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at Jan 13, 9:45 AM PST, 3 hours 43 minutes earlier.
Area forecast discussion, Jan 13, 9:45 AM PST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 945 AM PST SAT JAN 13 2007 .SYNOPSIS...A VERY COLD AIRMASS WILL REMAIN OVER SOUTHERN CALIFORNIA THROUGH EARLY NEXT WEEK. RECORD COLD TEMPERATURES ARE LIKELY AND FREEZE WATCH IS IN EFFECT FOR THE COASTAL BASIN AND LOWER DESERTS. A TROUGH WILL REMAIN OVER THE AREA THROUGH MONDAY WITH ANOTHER TROUGH MOVING THROUGH THE AREA LATE MONDAY INTO TUESDAY. A WEAK RIDGE OF HIGH PRESSURE IS EXPECTED WEDNESDAY FOR SLIGHT WARMING BUT A THIRD TROUGH WILL MOVE IN BY THE END OF THE WEEK. THERE WILL BE OCCASIONAL GUSTY NORTHEAST WINDS MAINLY IN THE INLAND VALLEYS AND MOUNTAINS THROUGH FRIDAY. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... A VORT MAX ASSOCIATED WITH A SHORTWAVE TROUGH THAT MOVED THROUGH THE AREA OVERNIGHT DEVELOPED A LAYER OF ALTOSTRATUS OVER THE AREA OVERNIGHT. THIS BROUGHT SOME LIGHT SNOW FLURRIES TO THE MOUNTAINS AND THERE WERE SOME REPORTS OVER THE LOWER ELEVATIONS IN THE SAN DIEGO AREA AS WELL. THE VORT MAX CONTINUED TO DRIFT TO THE SOUTH DURING THE MORNING WITH CLEARING TAKING PLACE FROM THE NORTH ACROSS THE NORTHERN PORTION OF THE AREA...ORANGE COUNTY AND THE INLAND EMPIRE AREA NORTHWARD. 12Z NAM AND GFS INDICATE THE SHORTWAVE TROUGH SHOULD MOVE OUT RAPIDLY TODAY WITH CLEARING EXPECTED OVER MOST OF THE AREA BY AFTERNOON. THE AIR MASS REMAINS VERY COLD AND THE CLOUDS HAVE LIMITED ANY HEATING THIS MORNING. THIS SHOULD KEEP MAXIMUM TEMPERATURES SUPPRESSED TODAY. THIS SHOULD RESULT IN ANOTHER VERY COLD NIGHT ACROSS THE AREA TONIGHT. WILL UPGRADE THE FREEZE WATCH FOR THE AREA TO A FREEZE WARNING WITH THE AFTERNOON PACKAGE. WILL PROBABLY HAVE TO INCLUDE ORANGE COUNTY...MAINLY FOR THE INLAND AREAS AND THE SAN DIEGO COUNTY COASTAL AREAS...MAINLY FOR THE LOW COASTAL VALLEYS FROM DEL MAR NORTHWARD THAT COULD HAVE TEMPERATURES DOWN INTO THE LOW 20S TONIGHT. NAM AND GFS INDICATE ANOTHER SHORTWAVE TROUGH WILL SWING THROUGH MONDAY AFTERNOON AND NIGHT. THIS COULD BRING ANOTHER SURGE OF COLD AIR SOUTHWARD OVER THE AREA FOR MONDAY NIGHT ALONG WITH SOME GUSTY WINDS BEHIND THIS SYSTEM. 12Z GFS INDICATES A THIRD SHORTWAVE WILL MOVE THROUGH LATER IN THE WEEK...LATE WEDNESDAY INTO THURSDAY AND FRIDAY. GFS INDICATES THIS THIRD SYSTEM MAY NOT BE QUITE AS COLD AS THE ONE THAT WENT THROUGH LAST NIGHT AND THE ONE EXPECTED ON MONDAY SO THERE SHOULD BE SOME TEMPERATURE RECOVERY DURING THE LATTER PART OF THE WEEK. && .AVIATION... ROTATION AROUND A WEAK LOW PRESSURE SYSTEM OFF THE COAST HAS BROUGHT A MID LEVEL CLOUD DECK TO MUCH OF THE AREA WITH A FEW FLURRIES IN THE MOUNTAINS. SKIES SHOULD CLEAR BY EARLY THIS AFTERNOON WITH CLEAR SKIES AND VFR CONDITIONS EXPECTED THE REST OF TODAY AND TONIGHT ACROSS THE WHOLE AREA WITH UNRESTRICTED VISIBILITIES. WINDS ARE EXPECTED TO BECOME NORTH TO NORTHEAST TODAY WITH THE MOUNTAIN WAVE/ROTOR MOVING TO THE LEE SIDE OF THE SAN BERNARDINO MOUNTAINS NEAR KONT AND KSBD LATER TODAY. && .SGX WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FOR THE INLAND VALLEYS AND LOWER DESERTS FROM THIS EVENING THROUGH MON MORNING. SEE LAXNPWSGX. FIRE WEATHER WATCH SUNDAY NIGHT THROUGH THURSDAY...INLAND VALLEYS AND MOUNTAINS. SEE LAXRFWSGX. PUBLIC/FIRE WEATHER...HORTON AVIATION/MARINE.......ECC
Hazardous weather outlook, Jan 13, 4:00 AM PST, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PST SAT JAN 13 2007 CAZ042-043-048-050-055>058-060>062-PZZ750-775-140000- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 AM PST SAT JAN 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST CALIFORNIA. .DAY ONE...TODAY THROUGH TONIGHT FROST ADVISORIES AND FREEZE WARNINGS THIS MORNING FOR THE COASTAL BASIN AND LOWER DESERTS. FREEZE WATCH INLAND VALLEYS AND LOWER DESERTS TONIGHT. SEE LAXNPWSGX FOR DETAILS. WIND CHILL ADVISORY FOR THE SAN BERNARDINO MOUNTAINS UNTIL 10 AM. SEE LAXWSWSGX FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FREEZE WATCH IS IN EFFECT FOR THE INLAND VALLEYS AND LOWER DESERTS THROUGH MONDAY MORNING. THERE MAY BE LOCAL FROST IN THE COASTAL AREAS AS WELL. SEE LAXNPWSGX FOR DETAILS. NORTHEAST WINDS WILL CONTINUE SATURDAY MORNING THROUGH FRIDAY... MAINLY IN THE INLAND VALLEYS AND IN THE MOUNTAINS BELOW PASSES AND CANYONS. STRONGEST WINDS SUNDAY NIGHT THROUGH TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT REQUESTED AT THIS TIME...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. WHITLOW
In the hours before
Local storm report, Jan 13, 8:11 AM PST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
811 AM PST SAT JAN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM SNOW RANCHO BERNARDO 33.02N 117.06W
01/13/2007 E0.0 INCH SAN DIEGO CA NWS EMPLOYEE
LIGHT SNOW IS FALLING AT THE NATIONAL WEATHER SERVICE
OFFICE.
&&
SCVLocal storm report, Jan 13, 10:01 AM PST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1001 AM PST SAT JAN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM SNOW RANCHO BERNARDO 33.02N 117.06W
01/13/2007 E0.0 INCH SAN DIEGO CA BROADCAST MEDIA
LIGHT SNOW REPORTED IN RANCHO BERNARDO.
0830 AM SNOW RANCHO SAN DIEGO 32.75N 116.93W
01/13/2007 E0.0 INCH SAN DIEGO CA BROADCAST MEDIA
LIGHT SNOW REPORTED IN RANCHO SAN DIEGO.
0900 AM SNOW LA MESA 32.77N 117.02W
01/13/2007 E0.0 INCH SAN DIEGO CA BROADCAST MEDIA
LIGHT SNOW REPORTED IN LA MESA.
0910 AM SNOW ESCONDIDO 33.14N 117.07W
01/13/2007 E0.0 INCH SAN DIEGO CA BROADCAST MEDIA
LIGHT SNOW REPORTED IN ESCONDIDO.
0930 AM SNOW CHULA VISTA 32.64N 117.08W
01/13/2007 E0.0 INCH SAN DIEGO CA BROADCAST MEDIA
LIGHT SNOW REPORTED IN CHULA VISTA.
0955 AM SNOW EL CAJON 32.80N 116.96W
01/13/2007 E0.0 INCH SAN DIEGO CA TRAINED SPOTTER
LIGHT SNOW WITH NO ACCUMULATION.
&&
SCVThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 1:11 PM PST | Wind Chill Advisory | SGX | San Bernardino | 20 hr |
| Jan 13, 1:28 PM PST | Freeze Warning | SGX | Riverside, San Bernardino, San Diego | 20 hr |
Nearby
High Wind Watches in California, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.